# SDR 97UAL900387

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Engine: Pwa JT8D15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Duct
- Part number: 65588228
- Condition: Broken
- Location: Aft Stairwell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOUD WHOOSHING SOUND IN AFT AIRSTAIR AREA WHEN ENGINE ANTI-ICE IS TURNED ON.  SOUND GOES AWAY WHEN ENGINE ANTI-ICE IS TURNED OFF.  *S/D*  REPLACED NR 2 ENGINE ANTI-ICE DUCT ABOVE THE STAIRWELL AND THE S-DUCT.
